Higher order comparisons of jackknife variance estimators

Yoshihiko Maesono

    Research output: Contribution to journalArticlepeer-review

    1 Citation (Scopus)

    Abstract

    In this paper we discuss jackknife estimators of the variance and their corrections precisely. Shao-Wu [10] have studied a jackknife variance estimator which is based on a delete-d-original estimator. And they have proved the consistency of the delete-d jackknife variance estimator even if the original estimator is not smooth. Their results are especially useful for the jackknife estimation of the variance of the sample quantile. Whereas in the case of smooth original estimators, which include U-statistics, the delete-d jackknife variance estimator is at least as large as the delete-1 estimator which is the traditional jackknife variance estimator. Then the delete-d jackknife variance estimator has larger bias than the delete-1.

    Original languageEnglish
    Pages (from-to)35-45
    Number of pages11
    JournalJournal of Nonparametric Statistics
    Volume7
    Issue number1
    DOIs
    Publication statusPublished - Jan 1 1996

    All Science Journal Classification (ASJC) codes

    • Statistics and Probability
    • Statistics, Probability and Uncertainty

    Fingerprint

    Dive into the research topics of 'Higher order comparisons of jackknife variance estimators'. Together they form a unique fingerprint.

    Cite this